Are you a mom?
If so, you can ask real moms your parenting questions and get answers in minutes!
I have a week old lil boy. When he got released from the hospital he had a very bad diaper rash on his bottem. What Im wanting to know is why does he have such a bad rash. Is it from the formula? He first tried Enfamil but threw most of it up. Then the started giving him Similac, he was able to keep it down but he started to get the loose bowls. While he was in the NICU his rash got worse. Everytime he eats he gets gas and with every lil fart he has poop come out aslo. So my question is could it be the formula, and if sso what formula should I give him instead. PLEASE HELP ME..Answer Question
Answer by Anonymous at 5:03 AM on Sep. 6, 2008
Answer by tabi_cat1023 at 8:15 AM on Sep. 6, 2008
Answer by JessTorres at 9:32 AM on Sep. 6, 2008
Answer by sweetscrappin at 3:54 PM on Sep. 6, 2008
Answer by sweetscrappin at 4:00 PM on Sep. 6, 2008
Next question overall
Can you respect a woman who has an affair with a married man?
Recently Bumped in Parenting
Can I call the police if my 18 year old daughter is out if control ?